ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Multiplicity of solutions for Kirchhoff fractional differential equations involving the Liouville-Weyl fractional derivatives

Nori, A. A. and Nyamoradi, N. and Eghbali, N. (2020) Multiplicity of solutions for Kirchhoff fractional differential equations involving the Liouville-Weyl fractional derivatives. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 19-42. ISSN 00002-3043

[img]
Preview
PDF
Download (438Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: fractional differential equation, Liouville-Weyl fractional derivative, variational method, genus property, Morse theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Feb 2020 20:45
    Last Modified: 21 Feb 2020 20:45
    URI: http://mathematics.asj-oa.am/id/eprint/2690

    Actions (login required)

    View Item